# SDR ASAA2017073121505

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,538 hours, 8,501 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT REPORTS F/O'S SLIDING WINDOW OVERHEAT LIGHT ILLUMINATED.   PERFORMED QRH AND F/O'S SLIDING WINDOW HEAT FUNCTIONED NORMALLY AFTER THAT.  ACFT GROUNDED.  PREFORMED GROUND TEST OF RT SLIDING WINDOW HEAT SYSTEM IAW AMM 30-41-00-701-801. GROUND TESTED OK.
